# SDR 95ZZZX5718

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Condition: Slips
- Location: Air Conditioner
- Stage of operation: IN
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BELT SLIPPING, CAUSE, SMOKE IN COCKPIT.  IT HAS BEEN NOTED THE BELTS OF THE SAME P/N OCCASIONALLY HAVE A SLIGHT SIZE VARIATION AND WILL NOT ALLOW ADJUSTMENT TO BE MADE FULLY.  BETTER QUALITY CONTROL BY THE STC HOLDER, TO PRECLUDE RECURRENCE.
